hi there. I have been itching for months now on my penile area and my balls too. it's itchy and flaky and leaves a foul smell :(. I have tried using Clotrimazole and Sulfur soap as a treatment and nothing seems to happen. I tried peeling them off, but when i peeled the flaky part, it bleeds. And when I put Clotrimazole cream on it, it stings a bit, not much and then (i don't know hot to describe it) but moisture comes after, like wettish. not wet, just damp. I want to know what this is and maybe some suggestion on the treatment? I want to go to the doctor but i'm avoiding the 'scraping the skin' part, 'cause it's down there. thanks!
It can be due to contact dermatitis or fungal infection. Most cases respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole.You can consult a pharmacist and get any cream or lotion containing these ingredients.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.